MathSciNet Relay Station
MathSciNet bibliographic data
MR816398 (87f:57019) 57N40 (52A15)
Fu, Joseph Howland Guthrie Tubular neighborhoods in Euclidean spaces. Duke Math. J. 52 (1985), no. 4, 1025–1046.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement